Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Abdominal cramps, lower back pain, delayed periods, bloating, burning on urinating. Causes for symptoms?

Last night, i started getting these period like cramps in my abdomen . Few hours later, my lower back began to hurt. I m not on my period, even though I was supposed to start a few days ago. The pain is so bad, that it hurts to walk. It even hurts to pee. I m very bloated. I took a home pregnancy test , but it came out negative. i took some midol to try and alleviate the pain, but it hasnt worked. Now, i dont know what it could be.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Ma'am your most probably having a UTI . Before that i need to know if you've had any fever spike with chills recently. If Yes, then you need to get a urine culture and sensitivity and according to the infection detected you'll have to take a course of antibiotics and analgesics for infection.
Thank you.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor